# SDR SWIA201541238

- Difficulty date: May 15, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 9,204 hours, 7,003 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER BULKHEAD WEB AT BS 280 HAS CORROSION.   REPAIRED THE BULKHEAD WEB IAW REO.
